American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Donald S. Ornstein. Random walks. I . Trans. Amer. Math. Soc. 138 (1969) 1-43. MR 0238399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donald S. Ornstein. Random walks. II . Trans. Amer. Math. Soc. 138 (1969) 45-60.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles J. Stone. On the potential operator for one-dimensional recurrent random walks. . Trans. Amer. Math. Soc. 136 (1969) 413-426. MR 0238398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Stone. Ratio limit theorems for random walks on groups . Trans. Amer. Math. Soc. 125 (1966) 86-100. MR 0217887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Ney and F. Spitzer. The Martin boundary for random walk . Trans. Amer. Math. Soc. 121 (1966) 116-132. MR 0195151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sidney C. Port. On random walks with a reflecting barrier . Trans. Amer. Math. Soc. 117 (1965) 362-370. MR 0172341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. M. Dudley. Pathological topologies and random walks on abelian groups . Proc. Amer. Math. Soc. 15 (1964) 231-238. MR 0162280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. B. Knight. Random walks and a sojourn density process of Brownian motion . Trans. Amer. Math. Soc. 109 (1963) 56-86. MR 0154337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harry Furstenberg. Noncommuting random products . Trans. Amer. Math. Soc. 108 (1963) 377-428. MR 0163345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Bellman. Invariant imbedding and random walk . Proc. Amer. Math. Soc. 13 (1962) 251-254. MR 0137163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. A. Shepp. Symmetric random walk . Trans. Amer. Math. Soc. 104 (1962) 144-153. MR 0139212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. M. Dudley. Random walks on abelian groups . Proc. Amer. Math. Soc. 13 (1962) 447-450. MR 0141167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank B. Knight. On the random walk and Brownian motion . Trans. Amer. Math. Soc. 103 (1962) 218-228. MR 0139211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1